Jump to content
Important Survey - Please Participate ×

newcomer in distress


[Ma...]

Recommended Posts

i have been on multiples benzos for about 4 years.all prescribed by mental health specialists.

For the first there years ,i was drinking heavily.No alcohol in a year.

Trying to get rid of Benzos:HELL. The medical profession has been causing more arm.

Average 75 mg of Librium,but switched around during hospital stays in behavioral hospitals.

Recently,Il,was cut off completely in five days  at one of those hospitals, now my psychiatrist put me back on 50 daily of Librium..

 

I have horrible withdrawal ,did not sleep last nite.HELP!

Link to comment
Share on other sites

[8a...]

Hello Madibou and welcome to BenzoBuddies,

 

It does indeed sound like you are experiencing withdrawl!  I am so sorry to hear you are having such a time of things but insomnia (and restlessness!) is one of the biggies with withdrawl.  Does your psychiatrist plan to taper the Librium or leave you on the 50mg dose?  I've put a link below to the withdrawl support forum for you:

 

Withdrawal Support (during your taper)

 

I'm glad you've found us!  Feel free to look around this site.  There is a lot of useful information here as well as the compassionate support of the members.  You can start a threat when you feel ready.  Please let us know how we can help.

 

Best,

 

Kate

 

 

 

Link to comment
Share on other sites

Welcome Maidou. Guess what, you just got extremely lucky. You found BB, this will be your best source of solid information on how to get off your benzo. I'm new here as of a few weeks ago and feel so grateful for finding this place. Its the place you are looking for when you lose faith in your doctors ability to heal you.

 

A good starting point, especially if you are in withdrawal crazyness right now is to just start reading to gain some knowledge. You can start on the homepage of this website and run through all of the main links. Starting here isn't a bad idea:

 

http://www.benzobuddies.org/benzodiazepine-information/frequently-asked-questions/

 

If you search this forum you are going to find many other people with similar stories that you can learn from. I use google to search the site. To do so I just put in something like "benzobuddies.org ativan taper help" and then will bring up some good results.

 

Link to comment
Share on other sites

i have been on multiples benzos for about 4 years.all prescribed by mental health specialists.

For the first there years ,i was drinking heavily.No alcohol in a year.

Trying to get rid of Benzos:HELL. The medical profession has been causing more arm.

Average 75 mg of Librium,but switched around during hospital stays in behavioral hospitals.

Recently,Il,was cut off completely in five days  at one of those hospitals, now my psychiatrist put me back on 50 daily of Librium..

 

I have horrible withdrawal ,did not sleep last nite.HELP!

Welcome to BenzoBuddies! You are right, often medical professionals cause more harm than help. They try to offer quick solutions but often does not consider the long term consequences and certainly do not treat the whole person. They work by protocol. We and up going from specialist to specialist and not getting the help we think doctors should be capable of providing. Sorry you are suffering from such a horrible withdrawal.The body is adjusting and it takes time until it accommodates the changes. It is great that you are working with your psychiatrist to gradually get off of your medication. It is also great that you have quit drinking over a year. This will really help you to get your physical and mental health back. BenzoBuddies can help you to get more information regarding your condition, meet people who are going through similar experiences, having similar symptoms. Perhaps looking at postings on Insomnia discussion board you might find some useful tips how to deal with this symptom and find out what to expect. Ask questions, share your thoughts with us! Together should be easier to face the difficulties and heal finally.

Link to comment
Share on other sites

×
×
  • Create New...